I've been talking levlen ed for 2 years, but recently (3 packs) I've been skipping the white pills to skip my period. It's not week 3 of the 3rd sheet and I've been getting a dark brown discharge for the past 5 days. At one point it looked like a period, and on the first day I had period cramps but it just seems like a dark brown discharge now. Should I be concerned? And will it go away?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2016 • 0 answers
Posted 26 May 2016 • 0 answers
Birth Control - I haven't taken my pill in 5 days because I started my period in the second week of?
Posted 20 Apr 2017 • 0 answers
Posted 28 Sep 2017 • 0 answers
Levlen - Wanting to know if I finish the inactive (white pills) on a friday... Will I still be safe?
Posted 11 Apr 2018 • 0 answers